# SDR UPS08851583

- Difficulty date: January 12, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT DOOR EXTERIOR SKIN DAMAGED AT LOWER AFT CORNER.  REPAIRED C-PIT DOOR EXTERIOR SKIN LOWER AFT CORNER REF SRM 52-02-00-0 FIG 002 AND FIG 006.
